On continuous conditional gaussian martingales and stable convergence in law
Séminaire de probabilités de Strasbourg, Volume 31 (1997), pp. 232-246.
@article{SPS_1997__31__232_0,
     author = {Jacod, Jean},
     title = {On continuous conditional gaussian martingales and stable convergence in law},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {232--246},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     mrnumber = {1478732},
     zbl = {0884.60038},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__232_0/}
}
TY  - JOUR
AU  - Jacod, Jean
TI  - On continuous conditional gaussian martingales and stable convergence in law
JO  - Séminaire de probabilités de Strasbourg
PY  - 1997
SP  - 232
EP  - 246
VL  - 31
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1997__31__232_0/
LA  - en
ID  - SPS_1997__31__232_0
ER  - 
%0 Journal Article
%A Jacod, Jean
%T On continuous conditional gaussian martingales and stable convergence in law
%J Séminaire de probabilités de Strasbourg
%D 1997
%P 232-246
%V 31
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1997__31__232_0/
%G en
%F SPS_1997__31__232_0
Jacod, Jean. On continuous conditional gaussian martingales and stable convergence in law. Séminaire de probabilités de Strasbourg, Volume 31 (1997), pp. 232-246. http://www.numdam.org/item/SPS_1997__31__232_0/

[1] Aldous, D.J. and Eagleson, G.K. (1978): On mixing and stability of limit theorems. Ann. Probab. 6 325-331. | MR | Zbl

[2] Jacod, J. (1979): Calcul stochastique et problèmes des martingales. Lect. Notes in Math. 714, Springer Verlag: Berlin. | MR | Zbl

[3] Jacod, J. and Mémin, J. (1981): Weak and strong solutions of stochastic differential equations; existence and stability. In Stochastic Integrals, D. Williams ed., Proc. LMS Symp., Lect. Notes in Math. 851, 169-212, Springer Verla: Berlin. | MR | Zbl

[4] Jacod, J. (1984): Une généralisation des semimartingales: les processus admettant un processus à accroissements indépendants tangent. §éminaire Proba. XVIII, Lect. Notes in Math. 1059, 91-118, Springer Verlag: Berlin. | Numdam | MR | Zbl

[5] Jacod, J. and Shiryaev, A. (1987): Limit Theorems for Stochastic Processes. Springer-Verlag: Berlin. | MR | Zbl

[6] Renyi, A. (1963): On stable sequences of events. Sankya Ser. A, 25, 293-302. | MR | Zbl